Makale
Tam Makale
Ulusal
2018
Musical Isomorphisms on the Semi-Tensor Bundles
Konuralp Journal of Mathematics
Cilt 6 · Sayı 1 · ss. 171–177 · 01.04.2018
Atıf için künye
Yurttançıkmaz, S., & Yıldırım, F. (2018). Musical Isomorphisms on the Semi-Tensor Bundles. Konuralp Journal of Mathematics, 6(1), 171–177.
BibTeX
@article{yurttancikmaz2018-57351,
author = {Yurttançıkmaz, Semra and Yıldırım, Furkan},
title = {Musical Isomorphisms on the Semi-Tensor Bundles},
journal = {Konuralp Journal of Mathematics},
year = {2018},
volume = {6},
number = {1},
pages = {171--177},
issn = {2147-625X},
url = {https://akademik.atauni.edu.tr/yayinlar/57351-musical-isomorphisms-on-the-semi-tensor-bundles}
}